# SDR E3MA20160226001

- Difficulty date: February 26, 2016
- Submitted: February 26, 2016
- Operation: Air carrier
- Aircraft: N980ME
- Make and model: Urocop BK117C1EURO
- Aircraft serial: 9084
- Aircraft time: 5,673 hours
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Tail Boom
- Part number: B535M2000102
- Part serial: 9084
- Condition: Cracked
- Location: Zone 200
- Part time: 5,673 hours
- Stage of operation: AA
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A PERIODICAL INSPECTION, A 7 INCH CRACK WAS DISCOVERED ON THE LT SIDE OF THE TAIL BOOM.  THE CRACK WAS MOSTLY LOCATED UNDERNEATH THE LT HORIZONTAL FITTING.
